RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1995, Volume 186, Number 12, Pages 63–80 (Mi msb92)  

This article is cited in 5 scientific papers (total in 5 papers)

Justification of asymptotics of solutions of the phase-field equations and a modified Stefan problem

V. G. Danilova, G. A. Omel'yanova, E. V. Radkevichb

a Moscow State Institute of Electronics and Mathematics (Technical University)
b M. V. Lomonosov Moscow State University

Abstract: A justification is given of the asymptotic solution of phase-field equations, which lead to a modified Stefan problem. Solubility of the modified Stefan problem and of the phase-field equations is established.

Full text: PDF file (1519 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 1995, 186:12, 1753–1771

Bibliographic databases:

UDC: 517.95
MSC: 35B25, 35C20, 35K55
Received: 27.07.1994

Citation: V. G. Danilov, G. A. Omel'yanov, E. V. Radkevich, “Justification of asymptotics of solutions of the phase-field equations and a modified Stefan problem”, Mat. Sb., 186:12 (1995), 63–80; Sb. Math., 186:12 (1995), 1753–1771

Citation in format AMSBIB
\Bibitem{DanOmeRad95}
\by V.~G.~Danilov, G.~A.~Omel'yanov, E.~V.~Radkevich
\paper Justification of asymptotics of solutions of the phase-field equations and a modified Stefan problem
\jour Mat. Sb.
\yr 1995
\vol 186
\issue 12
\pages 63--80
\mathnet{http://mi.mathnet.ru/msb92}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1376092}
\zmath{https://zbmath.org/?q=an:0870.35127}
\transl
\jour Sb. Math.
\yr 1995
\vol 186
\issue 12
\pages 1753--1771
\crossref{https://doi.org/10.1070/SM1995v186n12ABEH000092}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UL00600010}


Linking options:
  • http://mi.mathnet.ru/eng/msb92
  • http://mi.mathnet.ru/eng/msb/v186/i12/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Omel'yanov G., Danilov V., Radkevich E., “Asymptotic Solution of the Conserved Phase Field System in the Fast Relaxation Case”, Eur. J. Appl. Math., 9:Part 1 (1998), 1–21  crossref  mathscinet  isi
    2. Danilov V., Omel'yanov G., Radkevich E., “Weak Solutions to the Phase Field System”, Integral Transform. Spec. Funct., 6:1-4 (1998), 27–35  crossref  mathscinet  zmath  isi
    3. G. A. Omel'yanov, V. V. Trushkov, “Dynamics of a free boundary in a binary medium with variable thermal conductivity”, Math. Notes, 66:2 (1999), 181–189  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Danilov V. Omel'yanov G. Radkevich E., “Hugoniot-Type Conditions and Weak Solutions to the Phase-Field System”, Eur. J. Appl. Math., 10:Part 1 (1999), 55–77  crossref  mathscinet  zmath  isi
    5. K. A. Volosov, “A Property of the Ansatz of Hirota's Method for Quasilinear Parabolic Equations”, Math. Notes, 71:3 (2002), 339–354  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:338
    Full text:94
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019